You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Register Machine Proof of the Theorem on Exponential Diophantine Representation of Enumerable Sets
J. P. Jones and Y. V. Matijasevič
The Journal of Symbolic Logic
Vol. 49, No. 3 (Sep., 1984), pp. 818-829
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2274135
Page Count: 12
You can always find the topics here!Topics: Diophantine sets, Logical theorems, Polynomials, Diophantine equation, Mathematical problems, Mathematical theorems, Turing machines, Integers, Simulations
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1984 Association for Symbolic Logic